On I- statistically ϕ-convergence

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-4036

Keywords:

IS-ϕ limit point, IS-ϕ cluster point, IS-ϕ statistically convergent

Abstract

In this paper we investigate the notion of I-statistical ϕ-convergence and introduce IS-ϕ limit points and IS-ϕ cluster points of real number sequence and also studied some of its basic properties.

Author Biographies

Shyamal Debnath, Tripura University

Dept. of Mathematics 

Chiranjib Choudhury, Tripura University

Dept. of Mathematics

References

R. C. Buck, “The measure theoretic approach to density,” American journal of mathematics, vol. 68, no. 4, pp. 560–580, 1946, doi: 10.2307/2371785

R. C. Buck, “Generalized asymptotic density,” American journal of mathematics, vol. 75, no. 2, pp. 335–346, 1953, doi: 10.2307/2372456

S. Debnath and J. Debnath, “On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation”, Proyecciones (Antofagasta), vol. 33, no. 3, pp. 277–285, 2014, doi: 10.4067/S0716-09172014000300004

S. Debnath and D. Rakshit, “On I-statistical convergence”, Iranian journal mathematical sciences and informatics, vol. 13, no. 2, pp. 101-109, 2018, doi: 10.7508/ijmsi.2018.13.009

K. Dems, “On I-cauchy sequences”, Real analysis exchange, vol. 30, no. 1, pp. 123-128, 2005. [On line]. Available: https://bit.ly/3x5zfyQ

M. Et, A. Alotaibi, and S A. Mohiuddine, “On (Δm, I)-statistical convergence of order α”, Scientific world journal., Art. ID 535419, 2014, doi: 10.1155/2014/535419

H. Fast, “Sur la convergence statistique”, Colloquium mathematicae, vol. 2, no. 3-4, pp. 241-244, 1951. [On line]. Available: https://bit.ly/3gdlrMS

J. A. Fridy, “Statistical limit points”, Proceeding American Mathematical Society, vol. 111, no. 4, pp. 1187-1192, 1993, doi: 10.1090/S0002-9939-1993-1181163-6

J. A. Fridy, “On statistical convergence”, Analysis, vol. 5, no. 4, pp. 301-313, 1985, doi: 10.1524/anly.1985.5.4.301

M. Gürdal and H. Sari, “Extremal A-statistical limit points via ideals”, Journal of the Egyptian Mathematical Society, vol. 22, no. 1, pp. 55-58, 2014, doi: 10.1016/j.joems.2013.06.005

M. Gürdal and M. O. Özgür, “A generalized statistical convergence via moduli”, Electronic journal mathematical analysis & applications, vol. 3, no. 2, pp. 173-178, 2015. [On line]. Available: https://bit.ly/3mSMJcI

N. Khusnussaadah and S. Supama, “Completeness of Sequence Spaces Generated by an Orlicz Function”, EKSAKTA:journal of sciences and data analysis, vol. 1, no. 1, pp. 1–14, 2019. doi: 10.20885/eksakta.vol19.iss1.art1

P. Kostyrko, M. Macaj, T. Šalát and M. Sleziak, I -convergence and extremal I -limit points”, Mathematica slovaca, vol. 55, no. 4, pp. 443-464, 2005. [On line]. Available: https://bit.ly/3tsVT24

P. Kostyrko, W. Wilczyński, and T. Šalát “I-convergence”, Real analysis. exchange, vol. 26, no. 2, pp. 669-686, 2001. [On line]. Available: https://bit.ly/3e9CnBb

M. Mamedov and S. Pehlivan, “Statistical cluster points and Turnpike theorem in non convex problems”, Journal mathematical analysis applications, vol. 256, no. 2, pp. 686-693, 2001, doi: 10.1006/jmaa.2000.7061

J. Sándor, D. S. Mitrinović, and B. Crstici, Handbook of number theory, vol. 1. Dordrecht: Kluwer, 1996.

M. Mursaleen, S. Debnath, and D. Rakshit, “I-statistical limit superior and I-statistical limit inferior”, Filomat, vol. 31, no. 7, pp. 2103-2108, 2017, doi: 10.2298/FIL1707103M

M. M. Rao and Z. D. Ren, Applications of Orlicz spaces. New York, NY: M. Dekker, 2002.

E. Savas and P. Das, “A generalized statistical convergence via ideals”, Applied mathematics letters, vol. 24, no. 6, pp. 826-830, 2011, doi: 10.1016/j.aml.2010.12.022

P. Das and E. Savas, “On I -statistically pre-Cauchy sequences”, Taiwanese journal of mathematics, vol. 18, no. 1, pp. 115-126, 2014, doi: 10.11650/tjm.18.2014.3157

E. Savas and S. Debnath, “Lacunary statistically ϕ−convergence”, Note di matematica, vol. 39, no. 2, pp. 111-119, 2019, doi: 10.1285/i15900932v39n2p111

H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique”, Colloquium mathematicum, vol. 2, pp. 73-74, 1951.

T. Šalát, “On statistically convergent sequences of real numbers”, Mathematica slovaca, vol. 30, no. 2, pp. 139-150, 1980. [On line]. Available: https://bit.ly/3spGBtp

T. Šalát, B. C. Tripathy and M. Ziman, “On some properties of I–convergence”, Tatra mountains mathematical publications, vol. 28, pp. 279-286, 2004. [On line]. Available: https://bit.ly/3mVxq2U

S. Supama, “On statistically ϕ−convergence”, Pre-print.

B C. Tripathy, “On statistically convergent and statistically bounded sequences”, Bulletin of Malaysian Mathematical Sciences Society, vol. 20, pp. 31-33, 1997.

U. Yamancı and M. Gürdal, “I -statistical convergence in 2-normed space”, Arab Journal Mathematical Scientific, vol. 20, no. 1, pp. 41-47, 2014, doi: 10.1016/j.ajmsc.2013.03.001

U. Yamancı and M. Gürdal, “I-statistically pre-Cauchy double sequences”, Global journal mathematical analysis, vol. 2, no. 4, pp. 297-303, 2014, doi: 10.14419/gjma.v2i4.3135

Published

2021-04-27

How to Cite

[1]
S. Debnath and C. Choudhury, “On I- statistically ϕ-convergence”, Proyecciones (Antofagasta, On line), vol. 40, no. 3, pp. 593-604, Apr. 2021.

Issue

Section

Artículos